# SDR C2XA96IA287

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12027929001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 1C, 2C, 4C - DURING A ROUTINE INSPECTION, THE AFT CABIN CENTER FLOOR BEAM BUTT STRAP WAS FOUND TO BE CORRODED BETWEEN FRAMES NR 33-39.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED PORTION OF THE BUTT STRAP AND THE AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
